RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 1, Pages 241–245 (Mi zvmmf5273)  

This article is cited in 5 scientific papers (total in 5 papers)

Scientific communications

On a question of the optimal profile of an air foil in a flow of an ideal incompressible fluid

V. I. Zubov

Moscow

Full text: PDF file (582 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:1, 263–267

Bibliographic databases:

UDC: 517.958:532.5
MSC: 76B10
Received: 08.09.1978
Revised: 26.02.1979

Citation: V. I. Zubov, “On a question of the optimal profile of an air foil in a flow of an ideal incompressible fluid”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980), 241–245; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 263–267

Citation in format AMSBIB
\Bibitem{Zub80}
\by V.~I.~Zubov
\paper On a question of the optimal profile of an air foil in a flow of an ideal incompressible fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 1
\pages 241--245
\mathnet{http://mi.mathnet.ru/zvmmf5273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=564794}
\zmath{https://zbmath.org/?q=an:0431.76014}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 1
\pages 263--267
\crossref{https://doi.org/10.1016/0041-5553(80)90079-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5273
  • http://mi.mathnet.ru/eng/zvmmf/v20/i1/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. F. Abzalilov, N. B. Il'inskii, R. F. Mardanov, “Maximization of the velocity circulation in a flow around a smooth contour with sources and sinks”, Comput. Math. Math. Phys., 40:1 (2000), 79–87  mathnet  mathscinet  zmath
    2. D. F. Abzalilov, “Lift maximization in a flow around a system of two smooth contours”, Comput. Math. Math. Phys., 44:3 (2004), 499–505  mathnet  mathscinet
    3. D. F. Abzalilov, “Lift maximization in the flow around a contour over a screen”, Comput. Math. Math. Phys., 47:2 (2007), 293–300  mathnet  crossref  mathscinet  zmath
    4. E. V. Varsegova, “Zadacha maksimizatsii pod'emnoi sily okruzhnosti s vikhrem v potoke”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 10:1 (2010), 32–34  mathnet  crossref
    5. D. F. Abzalilov, E. V. Varsegova, N. B. Il'inskii, “Lift maximization for a smooth contour placed in flow with a vortex”, Comput. Math. Math. Phys., 50:10 (2010), 1760–1766  mathnet  crossref  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:125
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020